# SDR SWIA202162239

- Difficulty date: September 18, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR20R BETWWEN FS310.00 - FS319.00 IS CORRODED    (C-CHECK RO 11/04/2021)   REPLACED NEW STGR 20R BETWEEN FS280.00 - FS319.00 REF CRJ900 SRM 51-42-06-001-001-A01, REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
